MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; GMK 3DMETAL TIBIAL TRAY SIZE 2R CEMENTLESS

MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; GMK 3DMETAL TIBIAL TRAY SIZE 2R CEMENTLESS
Model Number 02.12.3D02R
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9 january 2026.Gmk-spherika 02.12.3d02r gmk 3dmetal tibial tray size 2r cementless (k221850) lot 2503524: (b)(4) items manufactured and released on 25-apr-2025.Expiration date: 10-apr-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: a revision surgery was performed approximately four months after the primary tka implantation.The patient returned for evaluation complaining of joint instability.The available postoperative x-ray images show slight undersizing of the tibial tray.This finding may be considered among the contributing factors to the subsidence observed on the pre-revision radiographic images, with subsequent component mobilization, as suggested by the presence of radiolucent lines around the implant.This condition may explain the symptoms reported by the patient.Based on the available information, there are no elements to suggest a defective or malfunctioning device.Root cause:aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
At about 4 months from the primary, the patient came in due to instability as the result of tibial loosening and the cause is unknown.The surgeon revised the tibial tray from gmk 3d metal 2r cementless to a gmk cemented s2 and upsized the insert from 12mm to 17mm.The surgery was completed successfully.

Brand Name
GMK 3D METAL TIBIAL TRAY
Common Device Name
GMK 3DMETAL TIBIAL TRAY SIZE 2R CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24162767
Report Number3005180920-2026-00045
Device Sequence Number15794956
Product Code MBH
UDI-Device Identifier07630345710802
UDI-Public07630345710802
Combination Product (Y/N)N
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D02R
Device Lot Number2503524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient RaceWhite